# SDR SWIA202052834

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMER EXIT SURROUND, LOWER INNER STRAP HAS CORROSION.  C-CHECK RO 9/27/2020.  REPAIRED CORROSION ON LT EMERGENCY EXIT SURROUND LOWER INNER STRAP, IAW CRJ 700 SRM.  BLEND OUT WAS WITHIN LIMITS.  SEE CONTINUATION CARD FOR DETAILS.
